# SDR 2GYR2020060400001

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station 2GYR135N
- Aircraft: N836BA
- Make and model: Boeing 737-7BC
- Aircraft serial: 30572
- Aircraft time: 13,886 hours, 4,634 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lock Wire
- Condition: Missing
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SERVICE LETTER 737-SL-27-286-A, IT WAS FOUND THAT THE LOCK WIRE FOR THE GROUND SPOILER INTERLOCK VALVE PUSH/PULL CABLE WAS MISSING FOR THE SUPPORT TUBE ASSEMBLY AT THE RIGHT MLG. THE MISSING LOCK WIRE WAS REPLACED WITH REFERENCE TO SERVICE LETTER 737-SL-27-286-A.
